| Model Number |
10604 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.25 x 24 mm stent delivery system (sds) synergy ii us mr 2.25 x 24 mm stent delivery system.A visual examination of the stent found evidence of damage, with the struts on the distal end in a lifted state.The undamaged crimped stent outer diameter was measured within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 15 apr 2019.It was reported that crossing difficulties were encountered.The target lesion was located in a coronary artery.A 2.25 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with another of the same device.No patient serious injury nor complications were reported.However, returned device analysis revealed stent damage.